Announcement

Collapse
No announcement yet.

Bowel obstruction?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Bowel obstruction?

    One night last week I was vomiting frequently and felt extremely weak, I felt exactly like the last time I had a bowel obstruction. I ended up going to the ER since I could not get out of bed myself or even reach a bag for vomiting into. I was also very dehydrated. I’d noticed less urine output all that day. After an episode of incontinence though I wound up feeling better. The last time I had an obstruction I had to be on some weird diet and wait a few days in the hospital before things resolved normally.

    I’m not sure how to handle this. It is at best extremely messy and hard to clean up. And while it is happening I can barely move due to weakness.

    I had an antibiotic course post-UTI a week earlier, could this have caused it?

    #2
    Putting my Fitter/Turner hat on; I would say that it is very likely that the antibiotics played a roll in your constipation issue, notwithstanding any change in your diet.
    I understand that antibiotics wreak havoc on all bacteria, good and bad.
    Time for probiotics and re establishing your gut condition??
    I do hope that your issue is resolved sooner than later.

    Comment


      #3
      your urinary and bowel systems affect each other
      When you have the UTI, did you have any GI problems? Constipation? Diarrhea?
      When I prescribe an antibiotic for UTI I always order a probiotic to normalize the gut as an antibiotic can "wipe out" the good bacteria in the lining of the bowel

      what is your usual bowel program?

      pbr
      The SCI-Nurses are advanced practice nurses specializing in SCI/D care. They are available to answer questions, provide education, and make suggestions which you should always discuss with your physician/primary health care provider before implementing. Medical diagnosis is not provided, nor do the SCI-Nurses provide nursing or medical care through their responses on the CareCure forums.

      Comment

      Working...
      X